Alert archive / Maine / Gale Warnings in 2011
Gale Warning 35, NWS Caribou, ME
NWS Caribou, ME issued this gale warning at Dec 26, 2011, 3:21 PM EST. It took effect at Dec 27, 2011, 12:21 PM EST. It was in force for 54 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 26, 2011, 3:21 PM EST (20:21 UTC)
- In effect from
- Dec 27, 2011, 12:21 PM EST
- Expired
- Dec 29, 2011, 6:00 PM EST
- In force
- 54 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted, in the capitals the NWS used until 2016.
584 WHUS71 KCAR 262021 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 321 PM EST MON DEC 26 2011 ANZ050>052-270430- /O.NEW.KCAR.GL.W.0035.111228T0300Z-111228T1700Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 321 PM EST MON DEC 26 2011 ...GALE WARNING IN EFFECT FROM 10 PM TUESDAY TO NOON EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 PM TUESDAY TO NOON EST WEDNESDAY. * WINDS AND SEAS...SOUTH WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT. SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
15 follow-up statements
110 WHUS71 KCAR 270112 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 812 PM EST MON DEC 26 2011 ANZ050>052-271500- /O.CON.KCAR.GL.W.0035.111228T0300Z-111228T1700Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 812 PM EST MON DEC 26 2011 ...GALE WARNING REMAINS IN EFFECT FROM 10 PM TUESDAY TO NOON EST WEDNESDAY... * WINDS AND SEAS...SOUTH WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT. SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ VJN
102 WHUS71 KCAR 270849 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 349 AM EST TUE DEC 27 2011 ANZ050>052-271700- /O.CON.KCAR.GL.W.0035.111228T0300Z-111228T1700Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 349 AM EST TUE DEC 27 2011 ...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO NOON EST WEDNESDAY... * WINDS AND SEAS...SOUTH WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT...BECOMING SOUTHEAST. SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ NORCROSS
410 WHUS71 KCAR 271418 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 918 AM EST TUE DEC 27 2011 ANZ050>052-272230- /O.CON.KCAR.GL.W.0035.111228T0300Z-111228T1700Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 918 AM EST TUE DEC 27 2011 ...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO NOON EST WEDNESDAY... * WINDS AND SEAS...SOUTH WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT. SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
768 WHUS71 KCAR 271721 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1221 PM EST TUE DEC 27 2011 ANZ050>052-280130- /O.EXT.KCAR.GL.W.0035.111227T1721Z-111228T1700Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1221 PM EST TUE DEC 27 2011 ...GALE WARNING NOW IN EFFECT UNTIL NOON EST WEDNESDAY... * WINDS AND SEAS...SOUTH WINDS 25 TO 35 KT WITH GUSTS UP TO 45KT. SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
651 WHUS71 KCAR 272053 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 353 PM EST TUE DEC 27 2011 ANZ050>052-280500- /O.CON.KCAR.GL.W.0035.000000T0000Z-111228T1700Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 353 PM EST TUE DEC 27 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON EST WEDNESDAY... * WINDS AND SEAS...SOUTH WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT. SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
653 WHUS71 KCAR 280228 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 928 PM EST TUE DEC 27 2011 ANZ050>052-281100- /O.CON.KCAR.GL.W.0035.000000T0000Z-111228T1700Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 928 PM EST TUE DEC 27 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON EST WEDNESDAY... * WINDS AND SEAS...SOUTH WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT. SEAS 9 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
532 WHUS71 KCAR 280759 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 259 AM EST WED DEC 28 2011 ANZ050>052-281600- /O.CON.KCAR.GL.W.0035.000000T0000Z-111228T1700Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 259 AM EST WED DEC 28 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY... * WINDS AND SEAS...SOUTH WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT. SEAS 9 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ MIGNONE
757 WHUS71 KCAR 281530 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1030 AM EST WED DEC 28 2011 ANZ050>052-282330- /O.EXT.KCAR.GL.W.0035.000000T0000Z-111230T0500Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1030 AM EST WED DEC 28 2011 ...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT EST THURSDAY NIGHT... * WINDS AND SEAS...WEST WINDS 25 TO 35 KT WITH GUSTS UP TO 40 KT. SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
910 WHUS71 KCAR 282003 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 303 PM EST WED DEC 28 2011 ANZ050-051-290415- /O.EXT.KCAR.GL.W.0035.000000T0000Z-111229T2300Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 303 PM EST WED DEC 28 2011 ...GALE WARNING NOW IN EFFECT UNTIL 6 PM EST THURSDAY... * WINDS AND SEAS...WEST WINDS 25 TO 35 KT WITH GUSTS UP TO 40 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-290415- /O.EXT.KCAR.GL.W.0035.000000T0000Z-111229T1700Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 303 PM EST WED DEC 28 2011 ...GALE WARNING NOW IN EFFECT UNTIL NOON EST THURSDAY... * WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
154 WHUS71 KCAR 290228 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 928 PM EST WED DEC 28 2011 ANZ050-051-291100- /O.CON.KCAR.GL.W.0035.000000T0000Z-111229T2300Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 928 PM EST WED DEC 28 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THURSDAY... * WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-291100- /O.CON.KCAR.GL.W.0035.000000T0000Z-111229T1700Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 928 PM EST WED DEC 28 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON EST THURSDAY... * WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
576 WHUS71 KCAR 290809 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 309 AM EST THU DEC 29 2011 ANZ050-051-291615- /O.CON.KCAR.GL.W.0035.000000T0000Z-111229T2300Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 309 AM EST THU DEC 29 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WINDS AND SEAS...WEST WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT. SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-291615- /O.CON.KCAR.GL.W.0035.000000T0000Z-111229T1700Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 309 AM EST THU DEC 29 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY... * WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ MIGNONE
034 WHUS71 KCAR 291404 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 904 AM EST THU DEC 29 2011 ANZ050-051-292300- /O.CON.KCAR.GL.W.0035.000000T0000Z-111229T2300Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 904 AM EST THU DEC 29 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WINDS AND SEAS...WEST WINDS 25 TO 35 KT WITH GUSTS UP TO 40 KT. SEAS 7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-291700- /O.CON.KCAR.GL.W.0035.000000T0000Z-111229T1700Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 904 AM EST THU DEC 29 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY... * WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
731 WHUS71 KCAR 291636 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1136 AM EST THU DEC 29 2011 ANZ052-300045- /O.EXP.KCAR.GL.W.0035.000000T0000Z-111229T1700Z/ /O.NEW.KCAR.SC.Y.0089.111229T1700Z-111230T1100Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1136 AM EST THU DEC 29 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST FRIDAY... ...GALE WARNING WILL EXPIRE AT NOON EST TODAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST FRIDAY. * WINDS AND SEAS...WEST WINDS 25 TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ050-051-292300- /O.CON.KCAR.GL.W.0035.000000T0000Z-111229T2300Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 1136 AM EST THU DEC 29 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WINDS AND SEAS...WEST WINDS 30 TO 35 KT. SEAS 10 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
920 WHUS71 KCAR 291711 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1211 PM EST THU DEC 29 2011 ANZ050-051-292300- /O.CON.KCAR.GL.W.0035.000000T0000Z-111229T2300Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 1211 PM EST THU DEC 29 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WINDS AND SEAS...WEST WINDS 30 TO 35 KT. SEAS 10 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-300200- /O.CON.KCAR.SC.Y.0089.000000T0000Z-111230T1100Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1211 PM EST THU DEC 29 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY... * WINDS AND SEAS...WEST WINDS 25 TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
290 WHUS71 KCAR 292306 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 606 PM EST THU DEC 29 2011 ANZ050-051-301100- /O.EXP.KCAR.GL.W.0035.000000T0000Z-111229T2300Z/ /O.EXA.KCAR.SC.Y.0089.000000T0000Z-111230T1100Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 606 PM EST THU DEC 29 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST FRIDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST FRIDAY. * WINDS AND SEAS...WEST WINDS 20 TO 30 KT. SEAS 7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ052-301100- /O.CON.KCAR.SC.Y.0089.000000T0000Z-111230T1100Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 606 PM EST THU DEC 29 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY... * WINDS AND SEAS...WEST WINDS 15 TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Dec 26, 11:46 AM EST, 3 hours 35 minutes earlier.
Area forecast discussion, Dec 26, 11:46 AM EST, 3 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CARIBOU ME 1146 AM EST MON DEC 26 2011 .SYNOPSIS... HIGH PRESSURE WILL BUILD ALONG THE MID ATLANTIC COAST TODAY THEN MOVE EAST TONIGHT. INTENSIFYING LOW PRESSURE WILL TRACK ACROSS THE REGION LATER TUESDAY NIGHT THROUGH WEDNESDAY. && .NEAR TERM /THROUGH TONIGHT/... UPDATE...ADJUSTED SKY/TEMP GRIDS BASED ON CURRENT CONDITIONS. HAVE ALSO CANCELLED THE SMALL CRAFT ADVISORY FOR THE COASTAL WATERS SINCE WINDS/SEAS HAVE DIMINISHED. PREVIOUS DISCUSSION THE TROUGH OF LOW PRESSURE WHICH BROUGHT SOME SNOW TO THE AREA CHRISTMAS DAY HAS MOVED TO THE EAST. HIGH PRESSURE BUILDING TO OUR SOUTHWEST WILL RIDGE ACROSS THE REGION TODAY BRINGING A CLEARING SKY DOWNEAST AND PARTIAL CLEARING ACROSS THE NORTH. THE SKY WILL REMAIN CLEAR TO PARTLY CLOUDY TONIGHT AS THE HIGH BEGINS TO MOVE OFF THE MID ATLANTIC COAST. A SOUTH BREEZE WILL LIMIT COOLING KEEPING LOWS FROM FALLING BELOW THE MID TEENS OVER THE NORTH AND NEAR 20 DOWNEAST TONIGHT. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY/... LOW PRESSURE WILL INTENSIFY WHILE LIFTING NORTHEAST THROUGH THE MID ATLANTIC REGION TUESDAY. CLOUD COVER WILL INCREASE ACROSS THE REGION IN ADVANCE OF THE LOW TUESDAY. MODELS ARE NOW IN BETTER AGREEMENT REGARDING THE TRACK OF THE LOW...WITH THE LOW REACHING WESTERN MAINE LATER TUESDAY NIGHT THEN CROSSING THE FORECAST AREA WEDNESDAY. THIS MORE WESTERN TRACK FAVORS A WARMER SOLUTION. BASED ON CRITICAL THICKNESSES...EXPECT RAIN TO DEVELOP ACROSS DOWNEAST PORTIONS OF THE FORECAST AREA TUESDAY NIGHT. A BRIEF MIX OF RAIN/SNOW COULD OCCUR ACROSS CENTRAL PORTIONS OF THE FORECAST AREA BEFORE PRECIPITATION TRANSITIONS TO RAIN. ACROSS NORTHERN PORTIONS OF THE FORECAST AREA...EXPECT PRECIPITATION WILL START IN THE FORM OF SNOW TUESDAY NIGHT THEN MIX WITH RAIN OR CHANGE TO ALL RAIN OVERNIGHT. SNOW ACCUMULATION IS EXPECTED ACROSS NORTHERN PORTIONS OF THE FORECAST AREA TUESDAY NIGHT BEFORE THE TRANSITION TO RAIN. THE LOW WILL CONTINUE TO INTENSIFY WHILE TRACKING NORTHEAST ACROSS THE FORECAST AREA WEDNESDAY. RAIN WILL CONTINUE DOWNEAST EARLY WEDNESDAY WITH RAIN OR A RAIN/SNOW MIX ACROSS NORTHERN AREAS. PRECIPITATION WILL DIMINISH...FROM SOUTHWEST TO NORTHEAST...ACROSS THE FORECAST AREA IN THE WAKE OF THE LOW WEDNESDAY. THE MOST PERSISTENT PRECIPITATION WEDNESDAY WILL OCCUR ACROSS NORTHERN PORTIONS OF THE FORECAST AREA. COLDER AIR WILL BE DRAWN AROUND THE LOW FROM THE SOUTHWEST DURING WEDNESDAY. THUS...EXPECT THE PRECIPITATION TO TRANSITION BACK TO SNOW OR SNOW SHOWERS BEFORE ENDING. THE LOW WILL LIFT NORTHEAST THROUGH THE MARITIMES WEDNESDAY NIGHT. SNOW SHOWERS WILL LINGER ACROSS THE NORTH/MOUNTAINS WEDNESDAY NIGHT...WITH PARTLY CLOUDY/MOSTLY CLEAR SKIES DOWNEAST. A LOW LEVEL JET IN ADVANCE OF THE LOW COULD PRODUCE GUSTY WINDS TUESDAY NIGHT THROUGH EARLY WEDNESDAY...PARTICULARLY ALONG THE COAST. A STRONG PRESSURE GRADIENT WILL EXIST ACROSS THE FORECAST AREA WEDNESDAY IN THE WAKE OF THE EXITING LOW. WITH THE STRONG PRESSURE GRADIENT AND COLD ADVECTION...EXPECT STRONG GUSTY WINDS WILL DEVELOP DURING WEDNESDAY IN THE WAKE OF THE LOW THEN PERSIST INTO WEDNESDAY NIGHT. TEMPERATURES WILL BE AT ABOVE NORMAL LEVELS TUESDAY. TEMPERATURES WILL REMAIN NEAR STEADY OR SLOWLY RISE TUESDAY NIGHT. HIGH TEMPERATURES WILL OCCUR EARLY WEDNESDAY...THEN FALL DURING THE AFTERNOON. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... HIGH PRESSURE WILL BUILD ACROSS THE REGION THURSDAY. LOW PRESSURE SHOULD APPROACH FROM THE WEST FRIDAY...THEN INTENSIFY WHILE MOVING ACROSS THE REGION TO THE MARITIMES SATURDAY. UNCERTAINTY STILL EXISTS REGARDING THE TRACK AND INTENSITY OF THIS LOW. EXPECT A CHANCE OF SNOW SHOWERS NORTH AND RAIN/SNOW SHOWERS DOWNEAST FRIDAY. CONDITIONS SATURDAY WILL BE DEPENDENT ON THE EVENTUAL TRACK/INTENSITY OF THE LOW. HIGH PRESSURE SHOULD THEN BUILD EAST SUNDAY. TEMPERATURES WILL BE AT BELOW NORMAL LEVELS THURSDAY...WITH NEAR NORMAL LEVEL TEMPERATURES FRIDAY THROUGH SUNDAY. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... NEAR TERM: VFR TO OCCASIONALLY MVFR CONDITIONS EARLY THIS MORNING WILL GIVE WAY TO VFR CONDITIONS TODAY. VFR CONDITIONS ARE EXPECTED TO CONTINUE TONIGHT. SHORT TERM: VFR CONDITIONS ARE EXPECTED TUESDAY. CONDITIONS WILL LOWER TO IFR/LIFR LEVELS TUESDAY NIGHT THROUGH EARLY WEDNESDAY. CONDITIONS WILL BEGIN TO IMPROVE DOWNEAST WEDNESDAY AFTERNOON...WITH IFR/MVFR CONDITIONS PERSISTING ACROSS NORTHERN AREAS. OCCASIONAL MVFR CONDITIONS COULD LINGER ACROSS THE NORTH AND MOUNTAINS WEDNESDAY NIGHT WITH VFR CONDITIONS DOWNEAST. VFR CONDITIONS ARE EXPECTED ACROSS THE REGION THURSDAY INTO FRIDAY...WITH MVFR/IFR CONDITIONS POSSIBLE LATER FRIDAY. && .MARINE... NEAR TERM: WIND/SEAS WILL REMAIN BELOW SMALL CRFAT ADVISORY LEVELS THROUGH TONIGHT. SHORT TERM: SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TUESDAY. GALE CONDITIONS ARE EXPECTED TO DEVELOP TUESDAY NIGHT...THEN PERSIST THROUGH EARLY THURSDAY. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED LATER THURSDAY INTO FRIDAY. VISIBILITIES WILL BE REDUCED IN RAIN TUESDAY NIGHT INTO WEDNESDAY...WITH LINGERING RAIN/SNOW SHOWERS WEDNESDAY AFTERNOON. && .CAR WATCHES/WARNINGS/ADVISORIES... ME...NONE. MARINE...NONE. && NEAR TERM...BLOOMER/DUDA SHORT TERM...NORCROSS LONG TERM...NORCROSS AVIATION...BLOOMER/DUDA MARINE...BLOOMER/DUDA/NORCROSS
Hazardous weather outlook, Dec 26, 7:23 AM EST, 7 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 723 AM EST MON DEC 26 2011 MEZ001>006-010-011-015>017-029>032-271200- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 723 AM EST MON DEC 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ050>052-271200- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 723 AM EST MON DEC 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. GALE FORCE WINDS ARE EXPECTED LATER TUESDAY NIGHT THROUGH EARLY THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NORCROSS
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 26, 4:05 PM EST | High Wind Watch | CAR | Hancock, Washington | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.